# SDR IXXA20140710012

- Difficulty date: July 10, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 52,056 hours, 39,903 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Part number: 148T6558
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APU ACCESS DOOR 315AL CORROSION AT THE FWD & OTBD CORNER.  CORROSION FOUND OUT OF LIMITS.  PERMANENT REPAIR FABRICATED ON LT APU ACCESS DOOR, 315AL IAW SRM 51-70-11.
